# SDR ODAA121907001

- Difficulty date: December 19, 2007
- Submitted: January 7, 2008
- Operation: General aviation
- Aircraft: N2G
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258354
- Aircraft time: 3,457 hours
- Engine: Garrtt TFE731*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RUDDER PEDALS BINDING FOUND DURING PREFLIGHT, WITH RT PEDAL FORWARD AND LT PEDAL AFT.  AFTER APPLYING PRESSURE TO PEDALS WITH FEET, PEDALS BECAME UNBOUND WITH POPPING NOISE HEARD.  INSPECTED RUDDER SYSTEM.  FOUND RUDDER BINDING AT PANEL SCREW FOR LOWER CONTROL COLUMN ACCESS, FORWARD, DUE TO BEND IN PANEL.  REMOVED SCREWS AND ADJUSTED PANEL FOR BETTER CLEARANCE.  REPLACED SCREWS WITH SHORTER VERSION OF SAME.  RUDDER SYSTEM OPERATED NORMALLY.  REFERENCE MM, CHAPTER 27.
